Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 42, NWS Mobile, AL

November 21, 2015

NWS Mobile, AL issued this small craft advisory at Nov 21, 2015, 4:21 AM CST. It took effect at Nov 22, 2015, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2015, 4:21 AM CST (10:21 UTC)
In effect from
Nov 22, 2015, 12:00 AM CST
Expired
Nov 23, 2015, 11:46 AM CST
In force
36 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WHUS74 KMOB 211021
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TODAY THROUGH MONDAY
MORNING...

.STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT AND CONTINUE THROUGH MONDAY MORNING.

GMZ650-655-670-675-211830-
/O.NEW.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
421 AM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
MONDAY. 

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 7
  FEET OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-211830-
/O.NEW.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
421 AM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
SUNDAY. 

* WINDS...AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
669 
WHUS74 KMOB 211800 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TODAY THROUGH
MONDAY MORNING...

.STRONG OFFSHORE WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT
TONIGHT AND CONTINUE THROUGH MONDAY MORNING.

GMZ650-655-670-675-220600-
/O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1200 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 TO 8
  FEET OUT TO 60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-220600-
/O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1200 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST SUNDAY...

* WINDS...AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
581 
WHUS74 KMOB 220539
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY MONDAY MORNING...

.STRONG OFFSHORE WINDS DEVELOPING IN THE WAKE OF A COLD FRONT
TONIGHT AND CONTINUING THROUGH MONDAY MORNING.

GMZ650-655-670-675-221345-
/O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1139 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 
  TO 8 FEET OUT TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-221345-
/O.CON.KMOB.SC.Y.0042.151122T0600Z-151123T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1139 PM CST SAT NOV 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
534 
WHUS74 KMOB 221316
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
716 AM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY IN EFFECT THROUGH EARLY MONDAY MORNING...

.STRONG OFFSHORE WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE THROUGH
MONDAY MORNING.

GMZ650-655-670-675-222130-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
716 AM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 6 FEET OUT TO 20 NM AND 5 
  TO 8 FEET OUT TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-222130-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
716 AM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
242 
WHUS74 KMOB 222201 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CST SUN NOV 22 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF
MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH 9 AM
CST MONDAY...

.A STRONG OFFSHORE WIND FLOW WILL CONTINUE THROUGH MID MORNING
MONDAY. A STRONG EASTERLY WIND FLOW AND BUILDING SEAS IS EXPECTED
LATER IN THE WEEK. 

GMZ630-633>635-222315-
/O.CAN.KMOB.SC.Y.0042.000000T0000Z-151123T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
401 PM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. 

$$

GMZ631-632-230600-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
401 PM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...18 TO 23 KNOTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-230600-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
401 PM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET OUT TO
  60 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
820 
WHUS74 KMOB 230514
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1114 PM CST SUN NOV 22 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
THROUGH 9 AM CST MONDAY...

.A STRONG OFFSHORE WIND FLOW AND ROUGH SEAS WILL CONTINUE THROUGH 
MID MORNING MONDAY. 

GMZ631-632-650-655-670-675-231315-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1114 PM CST SUN NOV 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 3 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET OUT 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
291 
WHUS74 KMOB 230934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 AM CST MON NOV 23 2015

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING...

.A STRONG OFFSHORE WIND FLOW AND ROUGH SEAS WILL CONTINUE OVER LOWER
MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH MID MORNING AND OVER THE
OFFSHORE WATERS THROUGH AROUND NOON. 

GMZ650-655-670-675-231745-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 3 TO 5 FEET OUT TO 20 NM AND 5 TO 7 FEET OUT 
  TO 60 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-231500-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
334 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
533 
WHUS74 KMOB 231618 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1018 AM CST MON NOV 23 2015

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH 
TONIGHT...

.HIGH PRESSURE EXTENDING EASTWARD OVER THE CENTRAL GULF COAST REGION
TODAY WILL GRADUALLY SHIFT NORTHEASTWARD ACROSS THE MID ATLANTIC
REGION BY MIDWEEK. NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH
THROUGH THIS AFTERNOON...FOLLOWED BY A MODERATE TO STRONG EASTERLY
FLOW WITH BUILDING SEAS DEVELOPING LATE TONIGHT CONTINUING THROUGH
LATE IN THE WEEK.


GMZ670-675-240030-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-151124T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1018 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY...

* WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-231800-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1018 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
496 
WHUS74 KMOB 231746 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1146 AM CST MON NOV 23 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF COASTAL
WATERS OF ALABAMA AND NORTHWEST FROM 20 TO 60 NM OUT THROUGH 9 AM CST
TUESDAY...

.HIGH PRESSURE EXTENDING EASTWARD OVER THE CENTRAL GULF COAST REGION
TODAY WILL GRADUALLY SHIFT NORTHEASTWARD ACROSS THE MID ATLANTIC
REGION BY MIDWEEK. NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH
THROUGH THIS AFTERNOON...FOLLOWED BY A MODERATE TO STRONG EASTERLY
FLOW WITH BUILDING SEAS DEVELOPING LATE TONIGHT CONTINUING THROUGH
LATE IN THE WEEK.

GMZ670-675-240200-
/O.CAN.KMOB.SC.Y.0042.000000T0000Z-151124T1500Z/
/O.NEW.KMOB.SC.Y.0043.151123T1800Z-151124T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1146 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WINDS...NORTHEAST TO EAST WINDS AROUND 20 KNOTS WITH HIGHER 
  GUSTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-231900-
/O.CAN.KMOB.SC.Y.0042.000000T0000Z-151123T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1146 AM CST MON NOV 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 11:43 PM CST, 4 hours 38 minutes earlier.

Area forecast discussion, Nov 20, 11:43 PM CST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1143 PM CST FRI NOV 20 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
06Z ISSUANCE...VFR CONDITIONS THROUGH ABOUT 21.09Z FOLLOWED BY MVFR
CIGS AND VISIBILITIES THROUGH ABOUT 21.14Z...THEN MVFR CIGS THROUGH
21.18Z. INCREASING CLOUDS (INITIALLY HIGH LEVEL) AND MOISTURE IN THE
BOUNDARY LAYER EXPECTED TONIGHT AND EARLY SATURDAY AS A COLD FRONT
APPROACHES FROM THE WEST AND NORTHWEST. THE COLD FRONT IS STILL
EXPECTED TO MOVE EAST ACROSS THE REGION LATE SATURDAY AFTERNOON OR
SATURDAY EVENING. WINDS WILL CONTINUE FROM THE NORTHEAST AND EAST
THROUGH 21.18Z GRADUALLY VEERING TO THE NORTHWEST AND INCREASING
LATE SATURDAY AFTERNOON AND EVENING BEHIND THE FRONT. ONLY A SLIGHT
CHANCE FOR SHOWERS WITH THE FRONTAL PASSAGE SATURDAY AFTERNOON/EVENING...
WILL INDICATE VCSH IN TAFS. 12/DS

&&

.PREV DISCUSSION... /ISSUED 402 PM CST FRI NOV 20 2015/

NEAR TERM /NOW THROUGH SATURDAY/...

BROAD UPPER TROF CURRENTLY OVER MUCH OF THE CENTRAL PART OF THE
COUNTRY BEGINS TO DIG LATE TONIGHT AND EARLY SAT GENERALLY OVER THE
MID SECTION OF THE COUNTRY MOVING EASTWARD REACHING THE MID MS/TN
RIVER VALLEYS BY 00Z SUN. AHEAD OF THIS SYSTEM DEEPER MOISTURE
GENERALLY FROM THE W AND SW WEST BEGINS TO ADVECT EASTWARD ACROSS
THE LOWER MS RIVER VALLEY AND CENTRAL GULF STATES COUPLED WITH A
VERY LIMITED RETURN FLOW NEAR THE SFC LEADING TO LIMITED COVERAGE OF
SHOWERS AND MAYBE A FEW EMBEDDED THUNDERSTORMS AHEAD AND ALONG A
STRONG SURFACE COLD FRONT APPROACHING FROM THE WEST. WITH THIS...THE
BEST CHANCE FOR MEASURABLE RAIN WILL BE OVER WESTERN AND COASTAL
SECTIONS OF THE FORECAST AREA BY LATE SAT AFTERNOON WITH THE HEAVIER
SHOWERS ALONG WITH A FEW ISOLATED THUNDERSTORMS CONFINED TO THE
COAST OR GENERALLY ALONG AND SOUTH OF THE I-10 CORRIDOR. ALTHOUGH WE
WILL LIKELY SEE SOME DECENT SHEAR AND MID LEVEL FORCING WITH THIS
PATTERN BY SAT AFTERNOON THE THREAT FOR SEVERE WEATHER WILL REMAIN
LOW TO NIL DUE MOSTLY TO VERY LIMITED INSTABILITY. THIS SYSTEM ALSO
LOOKS TO BE RATHER PROGRESSIVE WITH ITS MOVEMENT DUE TO THE LARGE
COLD AIRMASS I AND MUCH THICKNESS VALUES IN ITS WAKE. LATEST MODEL
SOUNDINGS SUPPORT THIS REASONING SHOWING THE BEST MOISTURE PROFILES
OVER THE LOWER PART OF THE FORECAST AREA STRETCHING WELL OFFSHORE BY
SAT AFTERNOON. FOR LATE TONIGHT AND EARLY SAT MORNING LOWER CLOUDS
BEGIN TO DEVELOP ACROSS MOST AREAS WITH MAYBE SOME PATCHY FOG
THROUGH ABOUT 14Z.

AS FOR TEMPS WILL LEAN TOWARDS THE COOLER MAV GUIDANCE FOR LOWS
TONIGHT AND USE A BLEND OF THE MAV/MET MOS GUIDANCE FOR HIGHS ON
SAT. LOWS TONIGHT WILL RANGE FROM THE MID TO UPPER 40S FOR MOST
INLAND AREAS AND THE LOWER TO UPPER 50S CLOSER TO THE COAST. HIGHS
SAT WILL BE IN THE UPPER 60S TO THE NORTH AND THE LOWER 70S CLOSER
TO THE COAST. 32/EE

SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...

POTENTIAL WEATHER IMPACTS THROUGH MONDAY INCLUDE THE POSSIBILITY OF
FREEZING TEMPERATURES SUNDAY NIGHT/MONDAY MORNING.

THE COLD FRONT CONTINUES TO HEAD EAST ACROSS THE FORECAST AREA
SATURDAY NIGHT...AND IS EXPECTED TO REACH CENTRAL FLORIDA SUNDAY
MORNING.  STRONG LOW-LEVEL COLD AIR ADVECTION IS EXPECTED TO SPREAD
SOUTH/EASTWARD ACROSS THE FORECAST AREA SATURDAY EVENING IN WAKE OF
THE FRONT...AS NORTHERLY WINDS PICK UP A BIT IN SPEED.  ISOLATED TO
SCATTERED SHOWERS WILL CONTINUE SOUTH/EAST OF IH-65 SATURDAY
EVENING...AS THE AXIS OF A POWERFUL UPPER-LEVEL TROUGH COMBINES WITH
ANY MOISTURE POOLING NEAR THE FRONT.  PRECIPITATION SHOULD DIMINISH
FROM THE NORTH/WEST AS SATURDAY NIGHT CONTINUES...AS DRIER AIR WORKS
ITS WAY INTO THE REGION.

LINGERING CLOUD COVER SATURDAY NIGHT SHOULD COMBINE WITH ELEVATED
WIND SPEEDS TO TO OFFSET SOME OF THE LOW-LEVEL COLD ADVECTION.  AS
SUCH...FREEZING TEMPERATURES ARE NOT EXPECTED THROUGH SUNDAY
MORNING.  WIND CHILLS...HOWEVER...WILL LIKELY DROP TO 32 (OR
SLIGHTLY BELOW) LATE SATURDAY NIGHT/EARLY SUNDAY MORNING NORTH/WEST
OF IH-65.

ANOTHER REINFORCING SHOT OF COLDER AND DRIER AIR WILL DIVE INTO THE
REGION SUNDAY AS THE UPPER TROUGH FINALLY MOVES EAST OF THE FORECAST
AREA.  THIS WILL ALLOW THE PRESSURE GRADIENT TO WEAKEN...AS A RIDGE
OF SURFACE HIGH PRESSURE STRETCHES FROM THE MID-SOUTH TO CENTRAL
TEXAS.  AS SUCH...HIGH TEMPERATURES SUNDAY WILL LIKELY STRUGGLE TO
MAKE IT INTO THE 50S IN SOME PARTS OF THE CENTRAL GULF
COAST...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI INTO PARTS OF
CENTRAL ALABAMA.

WITH NEARLY CLEAR SKIES AND LIGHTER WIND SPEEDS...NEARLY IDEAL
CONDITIONS FOR RADIATIONAL COOLING APPEAR TO BE SETTING UP FOR
MONDAY NIGHT/TUESDAY MORNING.  GIVEN THE STRENGTH OF THIS COLD
AIRMASS...CONFIDENCE IS INCREASING THAT OUR AREA WILL LIKELY SEE THE
FIRST WIDESPREAD FREEZE OF THE COLD SEASON AT THIS TIME.
PROBABILISTIC INFORMATION FROM NCEP'S GLOBAL ENSEMBLE SYSTEM
SUGGESTS A "NEAR CERTAINTY" OF AT LEAST FREEZING TEMPERATURES OVER
MOST PLACES (GENERALLY) ALONG AND NORTH OF IH-10.  A FREEZE WATCH
WILL LIKELY BE UNDER CONSIDERATION BY SUBSEQUENT SHIFTS FOR PARTS OF
THE AREA.  AVAILABLE GUIDANCE BLENDS HAVE BEEN UNDERCUT BY SEVERAL
DEGREES TO MORE ADEQUATELY REPRESENT EXPECTED FORECAST CONDITIONS.
/02/

LONG TERM /TUESDAY THROUGH FRIDAY/...

POTENTIAL WEATHER IMPACTS THROUGH FRIDAY INCLUDE THE POSSIBILITY OF
FREEZING TEMPERATURES MONDAY NIGHT/TUESDAY MORNING.

UPPER-LEVEL FLOW BECOMES NEARLY ZONAL HEADING INTO TUESDAY...
RESULTING IN THE SURFACE HIGH PARKING ITSELF ACROSS THE TENNESSEE
VALLEY.  ANOTHER RADIATIONAL COOLING NIGHT MAY BE SEEN AGAIN MONDAY
NIGHT/TUESDAY MORNING...WITH TEMPERATURES AGAIN REACHING FREEZING
(OR A COUPLE OF DEGREES COLDER) OVER PARTS OF THE REGION.  AGAIN...
I HAVE UNDERCUT AVAILABLE GUIDANCE BLENDS BY A COUPLE OF DEGREES TO
MORE ADEQUATELY REPRESENT THE NATURE OF THIS SHALLOW COLD AIRMASS.

NEXT STORM SYSTEM MOVES ONSHORE IN THE PACIFIC NORTHWEST TUESDAY
NIGHT.  AS THE TROUGH DEEPENS TO OUR WEST...EXPECT SHORTWAVE RIDGING
TO DEVELOP ACROSS THE SOUTHEAST IN RESPONSE AS THE FLOW AMPLIFIES IN
THE UPPER ATMOSPHERE.  THIS...COMBINED WITH THE SURFACE HIGH SLIDING
EAST...SHOULD RESULT IN WARMING TEMPERATURES BY THANKSGIVING DAY.
GIVEN THE UNCERTAINTY EVIDENT IN THE ENSEMBLES MEMBERS DURING THIS
TIME PERIOD...I'VE PLAYED IT CONSERVATIVELY FOR NOW.  HOWEVER...
THESE TEMPERATURES MIGHT (AND I EMPHASIZE MIGHT) BE A SKOSH WARMER
DEPENDING ON HOW THINGS EVOLVE.

PEEKING INTO THE CRYSTAL BALL...WE MAY SEE THE NEXT COLD FRONT MOVE
ACROSS OUR AREA SOMETIME NEXT WEEKEND.  TIMING DETAILS ARE PRETTY
SKETCHY AT THIS POINT THOUGH.

THANKS TO THE WFOS IN JACKSON MS AND BIRMINGHAM AL FOR ALL OF THE
COLLABORATIVE EFFORTS THIS AFTERNOON. /02/

MARINE...

HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE NORTH CENTRAL GULF
THROUGH EARLY NEXT WEEK. THIS PATTERN WILL LEAD TO A REINFORCING
COLD FRONT MOVING ACROSS THE MARINE AREA LATE SATURDAY AND SATURDAY
NIGHT. SCATTERED TO NUMEROUS SHOWERS ALONG WITH A FEW THUNDERSTORMS
CAN BE EXPECTED AHEAD OF THE FRONT ESPECIALLY WELL OFFSHORE. A
STRONG OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE
SATURDAY NIGHT THROUGH MONDAY MORNING WITH SEAS BUILDING TO NEAR 8
FT WELL OFFSHORE BY LATE SAT NIGHT. AS A RESULT SMALL CRAFT
ADVISORIES WILL LIKELY BE REQUIRED LATE SATURDAY THROUGH EARLY NEXT
WEEK. 32/EE

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Nov 21, 4:18 AM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CST SAT NOV 21 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
418 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA
AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

...FREEZE WATCH IN EFFECT MONDAY MORNING FOR AREAS AWAY FROM THE
COAST...

THE FIRST FREEZE OF THE SEASON IS EXPECTED SUNDAY NIGHT INTO MONDAY
MORNING AWAY FROM THE COAST. TEMPERATURES IN THE UPPER 20S AND LOW
30S CAN BE EXPECTED. ANOTHER LIGHT FREEZE CAN BE EXPECTED LATE
MONDAY NIGHT INTO TUESDAY MORNING NORTH OF INTERSTATE 10.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-221030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
418 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG NORTHERLY FLOW WILL DEVELOP TONIGHT IN THE WAKE OF A COLD
FRONT...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MONDAY
MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 4:04 AM CSTFreeze WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more22 hr
Nov 21, 1:45 PM CSTWind AdvisoryMOBBaldwin, Mobile27 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.